# SDR DALA2022060904050

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 8,488 hours, 3,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tail Cone
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN ON TAILCONE, 0 BL, APPROX 10" AFT OF RUDDER POSITION INDICATOR. INSTALLED REPAIR AT TAILCONE 0 BL APPROX. 10" AFT OF RUDDER POSITION INDICATOR IAW A321 SRM 53-51-11-300-002. REPAIR IS CAT "A". (LP# 2269258)
